Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Acylindrical hyperbolicity of cubical small cancellation groups
2007

Goulnara N Arzhantseva and Mark F Hagen

Augmentations and ruling polynomials for Legendrian graphs
2079

Byung Hee An, Youngjin Bae and Tao Su

The existence of a universal transverse knot
2187

Jesús Rodríguez-Viorato

A lower bound on the stable $4$–genus of knots
2239

Damian Iltgen

Special eccentricities of rational four-dimensional ellipsoids
2267

Dan Cristofaro-Gardiner

Milnor's concordance invariants for knots on surfaces
2293

Micah Chrisman

First-return maps of Birkhoff sections of the geodesic flow
2355

Théo Marty

A Levine–Tristram invariant for knotted tori
2395

Daniel Ruberman

Twisting Kuperberg invariants via Fox calculus and Reidemeister torsion
2419

Daniel López Neumann

Cusp volumes of alternating knots on surfaces
2467

Brandon Bavier

Publication of this issue is now complete.